Non-transitive maps in phase synchronization

TitleNon-transitive maps in phase synchronization
Publication TypeJournal Article
Year of Publication2005
AuthorsBaptista, MS, Pereira, T, Sartorelli, JC, Caldas, IL, Kurths, J
JournalPhysica D: Nonlinear Phenomena
Volume212
Ocorrência3-4
Pagination216 - 232
Date PublishedJan-12-2005
ISSN01672789
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0167278905004112http://api.elsevier.com/content/article/PII:S0167278905004112?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0167278905004112?httpAccept=text/plain
DOI10.1016/j.physd.2005.10.003
Short TitlePhysica D: Nonlinear Phenomena
Paper File